# SDR UIEA2018030800353

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,391 hours, 15,960 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 095C3037
- Condition: Malfunctioned
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HEAT INOPERATIVE.   REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECKED OK.
